# SDR UIEA2021070901500

- Difficulty date: July 9, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 89873202
- Part serial: 2902
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENG FIRE LOOP 2 EICAS MSG.( TRANSFERRED TO MDDR 149899 IAW MEL 26-11-01-01, CAT C.  /  REMOVED AND REPLACED #2 ENG FIRE LOOP #2 DETECTION CARD IAW ATLAS 767 AMM 26-10-01. OPS CHECK GOOD. THIS CLEARS MDDR #149899. )
